MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACTIVE ARTICULATION HIP SYSTEM E1 HIP BRG 28X44MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. ACTIVE ARTICULATION HIP SYSTEM E1 HIP BRG 28X44MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 2 months and 13 days post implantation due to dislocation.The staff in emergency department attempted closed reduction unsuccessfully.This resulted in both the head dissociating from the dm bearing and the cpt stem migrating cranially out of the cement mantle.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00-8114-001-10 item name cpt 12/14 size 1 cocr ext lot # 66481402 802202802 femoral head 12/14 taper 28 mm diameter +0 mm neck length 3190326 110024464, item name g7 dual mobility liner 44mm f, lot # 66310981, g2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, g3, g6, h2, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: left total hip arthroplasty with associated superior and posterior dislocation of the femoral head and eventual withdrawal of the femoral component with associated component rotation.A definitive root cause cannot be determined.Event is confirmed via medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ACTIVE ARTICULATION HIP SYSTEM E1 HIP BRG 28X44MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19773069
Report Number0001825034-2024-01870
Device Sequence Number8278697
Product Code LPH
UDI-Device Identifier00880304485051
UDI-Public(01)00880304485051(17)281115(10)66246658
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberEP-200150
Device Lot Number66246658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale